# SDR YENA2025030300224

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N3125J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55211
- Aircraft time: 6,431 hours, 2,610 cycles
- Engine: PW1524G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, E
- Precautionary procedure: B

## Discrepancy

FLT#2873, JFK-CHS. (AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO RDU) 'PILOT : IN CRUISE ELEC FAULT { CYAN} EICAS 34 -CDC  PWR MODULE INOP UPON FINISH OF ECL ENGINE VIB EICAS (AMBER)N2 INDICATION AMBER  ENG 1 AT THRUST REDUCTION ABOUT 80 % PER ECL N1 EICSA WENT OUT; PERFORMED A220 AMP TASK BD 500 A- 372 -02-00 -16AAA- 0B5A-A TRANSIENT N2 VIBE AT 123 IPS FOR 75 SECONDS. STEPS 3 , 4 , 5 ACCOMPLISHED. NO TROUBLE FOUND. RAN ENGINE AT 80.3 PERCENT. N1 FOR 1 MINUTE. NO TROUBLE . OK TO RETURN ENGINE TO SERVICE.'
